Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Done IVF, dropping beta. Now feeling nausea. Normal?

I recently underwent an IVF procedure and my beta was 15. Two days later, it dropped to 12. I was told that the beta should be at least 50 and continuously double. I have been feeling nauseous for the past two weeks (off and on) and I am wondering if this is normal. I was told to come back for another blood test so my beta could be monitored until it reach 5 or less. I was devasted that the cycle was not successful and never went back for another test. Is it common to feel nauseous like this after a failed cycle?
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Infertility Specialist 's  Response
Its not common to feel nauseous after a failed cycle.
If you had periods with normal/heavy flow, then nothing to worry as its not related with IVF/pregnancy.
Its better to get yourself checked.
Wish you good health.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor